# SDR P2EA98264

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FRAME CRACKED AT BS 344, BETWEEN STRINGER 23 RT AND STRINGER 24 RT, DEFECT SIZE LENGTH 6.75 INCH.  REPLACED FRAME SECTION AT BS 344, BETWEEN STRINGER 21 RT AND STRINGER 27 RT PER 51-10-1 PAGE 5 AND SRM 51-30-2.  REPAIRED FUSELAGE FRAME ANGLE SECTION AT BS 344 BETWEEN STRINGER 22 RT AND STRINGER 27 RT PER SRM 51-40 FIG 1.  (M)
